A Caltech Library Service

On the asymptotic solution of the lagerstrom model equation

Rosenblat, Simon and Shepherd, John (1975) On the asymptotic solution of the lagerstrom model equation. SIAM Journal on Applied Mathematics, 29 (1). pp. 110-120. ISSN 0036-1399.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


The Lagerstrom equation is a one-dimensional model of the equations of viscous flow at low Reynolds numbers. It is shown how a uniformly valid asymptotic solution to the Lagerstrom equation can be obtained by an iteration procedure applied directly to an equivalent integral equation, and without recourse to inner and outer expansions.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1975 Society for Industrial and Applied Mathematics. Received by the editors March 18, 1974, and in revised form June 24, 1974.
Issue or Number:1
Record Number:CaltechAUTHORS:20120814-162516713
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:33191
Deposited By: Jason Perez
Deposited On:15 Aug 2012 14:34
Last Modified:03 Oct 2019 04:07

Repository Staff Only: item control page